# SDR HEEA954875

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube Assy
- Part number: 206001173101
- Condition: Corroded
- Location: Flt Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY CORRODED BEYOND LIMITS.
